# SDR HEEA079616

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,105 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 412050013109
- Part serial: 0281
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT REINFORCEMENT PATCHES COMING UNGLUED.
